# SDR TIMA2018102500001

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Aircraft time: 39,675 hours, 68,071 cycles
- Engine: Pwa PT6A28
- Engine time: 14,740 hours, 13,803 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, PILOT NOTED LEFT ENGINE LOW OIL PRESSURE WARNING ILLUMINATED, AND VERIFIED WITH LOW OIL PRESSURE ON THE GAUGE. PILOT SHUT DOWN THE ENGINE AND RETURNED SAFELY WITH NO FURTHER INCIDENT TO SLC, THE ORIGINAL DEPARTURE POINT. FURTHER INVESTIGATION TO DETERMINE THE CAUSE OF THE PROBLEM IS IN PROCESS.
